[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 2, Issue 2 (6-2011) ::
IJOR 2011, 2(2): 1-16 Back to browse issues page
Maximal covering location-allocation problem with M/M/k queuing system and side constraints
Moeen Moghadas, Taghizadeh Kakhki
Abstract:   (24605 Views)

  We consider the maximal covering location-allocation problem with multiple servers. The objective is to maximize the population covered, subject to constraints on the number of service centers, total number of servers in all centers, and the average waiting time at each center. Each center operates as an M/M/k queuing system with variable number of servers. The total costs of establishing centers and locating servers should not exceed a predetermined amount. We present a mathematical model for the problem, and propose a heuristic solution procedure with two local search algorithms for improving the solutions. Finally, some computational results are presented.

Keywords: Maximal covering location-allocation problem, M/M/k queuing system, Heuristic algorithm
Full-Text [PDF 259 kb]   (8781 Downloads)    
Type of Study: Original |
Received: 2011/07/4 | Accepted: 2013/06/22 | Published: 2013/06/22
Add your comments about this article
Your username or Email:


XML     Print

Volume 2, Issue 2 (6-2011) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4218